Day 203: Wednesday Exhibits an Allergic Reaction to the Antidote

As of a week ago hence, Wednesday has been receiving a course of an antidote for her ear affliction, a course that should have completed on Tuesday of this coming week.  However, it appears that Wednesday is exhibiting an adverse reaction to the antidote, one that will surely cause the discontinuation of the medication for sure.  This is a particularly rare trait among natives this age and size to demonstrate their body’s refusal of a medication; however, according to the medicine man, effects such as these commonly rear their ugly head after seven days of treatment.

Wednesday first began exhibiting an immune sensitive reaction was on Friday evening, during the six o’clock hour.  The tribal leader was changing Wednesday’s disposable undergarment when she began to notice small hive-like marks on her face and torso. Upon closer inspection, these hives appeared to spread to her legs, arms and head.  Upon noting the size and coloration of the hives, a decision was made to contact the local medicine man for his assistance and expertise in the matter.  Prior to contacting the medicine man, however,  recalled that the tribal leader has an affliction to the very medication that Wednesday had been receiving for her ear affliction.  Agreeing that this was perhaps a case of allergy to that medication, we promptly contacted the medicine man who reaffirmed our assessment and gave us necessary instructions to alleviate the native’s discomfort.  Wednesday can be seen below peppered with hives on her back and head.

However, the native was not disagreeable, or more than normal, and was actually in good spirits.  I had administered a dose of the antidote to the disagreeable native just fifteen minutes prior, much to her dismay.  The last several dosages were met with much lamentation, I can only surmise, because of the affliction that it caused.  For now, and until further notice, the antidote has been discontinued, with no further course being necessary at this time.

It has now been three days since the first appearance of the medication-induced hives and as can be seen in the second image at the bottom, the hives have appeared and disappeared and could do so for almost a week following the first episode.  Today, however the hives are mostly absent; very few remain which is very apt timing: the festive holiday is but mere week away.

Wednesday does appear to be her normal self; high-pitched noises and as well as raspberry type noises are being emitted from the somewhat joyful native, a trait that will continue for the remainder of the week.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: